|change in consistancy and tecture of sperm
Jul 5, 2000
it seems that since i have been diagnosed hiv positive my semen and sperm have changed. when i ejaculate it has what looks like jelly and is very thick and non-colored. is this a result of the virus or is it my med therapy that is causing this? also occasionally when i urinate this thick fluid will follow. is this normal for hiv patients?
| Response from Dr. Boyle
I have not had any patients with complaints similar to yours and I doubt that it is related to HIV or your HIV medications. These symptoms, i.e., the discharge you have after urinating, may indicate a sexually transmitted disease or prostate problem and I would advise you to discuss it with your physician. BB
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Touching Sperm Sign Of HIV AIDS
- Runny Nose After Sex With Stripper Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
- White Spots After Kissing Cold Sore Worried I Have HIV
- Can Chlamydia Cause Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.